MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a ngen pump and there were bubbles in the irrigation tubing during the procedure that were noticed by the physician but the ngen pump never alerted that there were bubbles detected.The tubing was flushed and the tubing and the pump sensor "looked good".When bubbles were noticed, the catheter was removed from the patient¿s body and flushed.There was no adverse event reported.
 
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
On 9-sep-2024, the product investigation was completed.D4 primary udi number has been updated to (b)(4).Device evaluation details: it was reported that there were bubbles in the irrigation tubing during the procedure that were noticed by the physician but the ngen pump never alerted that there were bubbles detected.No failure was found with the device.A device history record evaluation was performed for the finished device number (b)(4), and no internal actions related to the reported condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN PUMP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19605828
Report Number2029046-2024-02066
Device Sequence Number6520811
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472(11)231011(21)111023-103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; CARTO3 EXTERNAL REFPATCH 6PACK; NGEN RF GENERATOR, US; UNK_SMARTABLATE PUMP TUBING
Patient SexUnknown